# SDR IAVA2019101600001

- Difficulty date: October 16, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N170AM
- Make and model: Bell 206L-3
- Aircraft serial: 51036
- Aircraft time: 12,207 hours, 18,010 cycles
- Engine: Allsn 250C30P
- Engine time: 11,932 hours, 18,010 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 20603300411AFM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER TAIL BOOM SKIN AT STATION 172 FROM 3RD RIVET FORWARD OF CASTING ON SKIN SPLICE SEAM TO 4TH RIVET AT TAIL ROTOR GEARBOX CASTING ATTACHMENT RIVET LINE.
